# SDR MASA2011082903592

- Difficulty date: August 27, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N434YV
- Make and model: Dhav DHC8202
- Aircraft serial: 434
- Aircraft time: 34,920 hours, 35,536 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX WINDOW 3F CRACKED.  R2 PAX WINDOW LEAK CHECK GOOD.
